| Model Number |
TEXP140RH |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Post Operative Wound Infection (2446)
| Date of Event |
01/05/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported via mw5110140 that a female patient underwent an unspecified breast implantation procedure with artoura breast tissue expanders 600cc and experienced bilateral infections post-operatively.As a result, the patient underwent removal on (b)(6) 2022.This report is for the first of two devices.
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.Since no lot number was provided, no manufacturing record evaluation could be performed.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Reason for device explant and/or reoperation: infection.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
On (b)(6) 2022, mentor received additional information about the event: - the lot number of the suspect medical device is 9525989.It is the patient¿s left tissue expander.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.- the patient age at the time of event is 22 years old.- the patient race is white and ethnicity is not hispanic/latino.- the implantation date is (b)(6) 2022.Manufacturer¿s reference number: (b)(4).